# SDR DALA201908064595

- Difficulty date: July 28, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,169 hours, 23,407 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON FRAME STA 1500 (STRINGER 25-26LH NEXT TO PREVIOUS REPAIR) AND STA 1520 STRINGER (STRINGER 26LH) AT AFT CARGO COMPARTMENT (C2). SUMMARY: OF NRC 00505 FRAMES ON STA 1500 (STRINGER 25-26LH AND STA 1520 (STRINGER 26LH) AT AFT CARGO COMPARTMENT WERE REPAIRED PER B757-200 SRM 53-00-07 REP. 5, ZONE 1 P.
